# SDR ASOA2012102902404

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 16,531 hours, 15,608 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN COCKPIT ON BASE LEG, F/A REPORTS SMOKE AND ODOR IN THE CABIN.   EMERGENCY DECLARED AS A PRECAUTION.  PERFORMED OPS CHECK OF BOTH PACKS IAW AMM 21-51-00.  NO DEFECTS NOTED AT THIS TIME.
